# SDR ASOA201703095016

- Difficulty date: March 9, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 39,463 hours, 30,309 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Condition: Seized
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A BURNING ODOR IN COCKPIT AND IN FRONT OF AIRCRAFT FOUR OR FIVE TIMES DURING FLIGHT. MX REMOVED AND REPLACED #1 AIR CYCLE MACHINE WITH OPERATIONAL CHECK GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
